# SDR SWAA2017052313933

- Difficulty date: May 16, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 73,129 hours, 58,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
